# SDR ASAA2023030142134

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 29,374 hours, 9,078 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED AND WOULD NOT RESET W/ PUSH OF MASTER CAUTION RESET. RAN QRH PROCEDURE AND LIGHT EXTINGUISHED AFTER PUSHING TRIP RESET BUTTON. WORKED NORMALLY AFTER. GROUNDED - YES. PERFORMED PACK TEMP BIT TEST REF B737-900 FIM 21-62 TASK 801 LEFT PACK "THIS PACK TCV" LIGHT CAME ON, RESETS OK OPS CHECK NORMAL.
